# SDR DALA2015082805275

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 66,855 hours, 49,891 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR GEARED TAB UPPER SURFACE HAS APPROXIMATELY .5 SQUARE FOOT OF DELAMINATED.  R & R GEAR TAB.  OP'S CHECKS COMPLETED ON AMDS 2730-4130.
